Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jaimeramone1028

Please Help...skin Is Horrible On Tretinoin!

Recommended Posts

I've been on Retin-A 0.025% for almost 3 months. I had mild acne, and my derm just gave it to me for some blackheads. It used to be working beautifully, but now I'm so broken out and so dry that my face BURNS. It's flaking/peeling, too :(

Should I see the derm? Please help.

Thanks!

Share this post


Link to post
Share on other sites

After 3 months and you are having these symptoms could be a sign that the dosage is too strong for you. One recommendation many derms would advise is to use the tretinoin every other night instead of every night. Also make sure you are putting a pea size amount on your skin, a little tretinoin can go a long way. And if all of these fail, then you can ask you doctor to lower the dosage of the retin-a to 0.01 or to put you on retin-a micro as this is supposed to be more gentle on the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×